| Model Number |
UC8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system continu-flo solution set with duo-vent spike leaked at the vent cap (blue port) below the insert spike.This occurred during patient infusion in the neonatal intensive care unit.The tubing was replaced to resolve the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H11: the actual device and a companion sample were received for evaluation.Both samples were visually inspected and did not identify any abnormalities that could have contributed to the reported condition.Pressure testing was performed, and it was noted that there was a leak on the edge of the blue part of the chamber of the actual sample.The reported condition was verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.